# SDR V0XD20170830004

- Difficulty date: August 30, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 32,443 hours, 23,778 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC6701294021
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT TRACK (1-3) HOUSING BRACKET CRACKED.    REPAIRED IAW REO 670-57-42-577.
